# SDR FDEA201603180947

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14N6603261
- Part serial: 000546
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING, AFT CARGO DOOR LOWER AFT CORNER IS DAMAGED.  THE SKIN EDGE AT REPORTED LOCATION WAS TRIMMED OUT MORE THAN 0.100".  FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01-1A  FIG 101 DETAIL 4.  THE SKIN WAS REPAIRED IAW SRM 52-30-01-2R REP 4. IAW EA F-5230-TO323372 PT 1 ISSUED FOR RSC TRACKING.
